MAUDE Adverse Event Report: Medline Industries, LP NAMIC; LHK,-,PRM,3V,ON,DT,PS,CMSQ,S10RA

Medline Industries, LP NAMIC; LHK,-,PRM,3V,ON,DT,PS,CMSQ,S10RA
Catalog Number 613000163
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "have had atleast three kits now that have had a part of the ao line break off when we are getting the set ready to use.They all are coming from the same lot number.".
 
Additional Manufacturer Narrative
The customer reported that at least three kits had a part of the ao line break off when getting the set ready to use, and they all came from the same lot number.Three (3) used samples were returned for evaluation, and visual evaluation of the returned samples revealed the stopcocks broken from the assembly at the bond joint; reviews of the finished good bill of materials/pack build, finished good manufacturing instructions, drawing, and device history records did not reveal nonconformances related to the reported defect.Based on the investigation results, the reported event was confirmed as three (3) assemblies broken at the bond joint.Although inconclusive, possible root cause can be attributed to either excessive handling or force experienced during shipping or at time of use during the procedure/setup; no action is required at this time, and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
LHK,-,PRM,3V,ON,DT,PS,CMSQ,S10RA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50914395
Report Number1417592-2026-51877
Device Sequence Number5393518
Product Code OEZ
UDI-Device Identifier20193489074557
UDI-Public20193489074557
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number613000163
Device Lot Number0000102804
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown